# SDR DL75A081366

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 68,419 hours, 33,423 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P320
- Condition: Inoperative
- Location: Apu
- Part time: 22,702 hours, 12,587 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED 3 APU STARTS AT FL 370, APU WOULD NOT START, DISPLAYED APU FAULT EICAS MSG AFTER EACH ATTEMPT, APU STARTED OK ON GRND.  FWD APU TO MCO AND PLACARD PER MEL 49-11-01A.
